# SDR SIMA200806502

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 12,951 hours, 9,634 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4467, CREW REPORTED AT FL 390 IN CRUISE FLIGHT THE CAPTAINS WINDSHIELD INNER PANE SHATTERED.  CREW ELECTED TO DIVERT TO ATL.  AIRCRAFT LANDED AND TAXIED TO THE GATE SAFELY WITH OUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.
